# SDR 2025F00276

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: General aviation
- Aircraft: N663FL
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25163
- Aircraft time: 70,538 hours, 42,614 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 600
- Part time: 1,664 hours, 1,525 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, PRIOR TO REACHING 60 UNIDS THE RIGHT AFT TANK LOW PRESSURE LIGHT ILLUMINATED, THE TAKEOFF WAS DISCONTINUE.   IAW SWPM 20-10-13 PAG 7-10 THE ELECTRICAL WIRE W518-301-18B WAS REPAIRED REFLECTED IN WDM 28-23-01 PAG 509-514 FUEL BOOST PUMP OPERATIONAL TEST WAS PERFORMED.
